# SDR AALA201811089034

- Difficulty date: November 7, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 25,152 hours, 20,705 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Roller
- Condition: Frozen
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. OVER WING ESCAPE HATCH AFT ROLLER IS FROZEN. LUBRICATED LEFT HAND OVERWING ESCAPE HATCH AFT ROLLER. INSPECTION CHECK GOOD PER AMM 53-22-11-212-801-A.
